# SDR UPS96220974

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01. 02-02) ON SHEAR TIE STA 1130 BETWEEN STR 28 TO 29 RT.  CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED DAMAGED SHEAR TIE, FABRICATED NEW SHEAR TIE AND INSTALLED.  ALL WORK DONE IAW SRM 53-10-1, 53-10-4, 51-30-2, 51-10-02.
